# SDR 2024FA0000230

- Difficulty date: March 10, 2024
- Submitted: March 18, 2024
- Operation: General aviation
- Aircraft: N9VOFI
- Make and model: Boeing 787-8
- Aircraft serial: 37125
- Engine: Rroyce TRENT1000G2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 72523500303
- Part serial: 0261001
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 2,523 cycles
- Component: Thrust Reverser, Rohr
- Component part number: 725Z30605009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SLIDER WITH GOUGE MARK
